# SDR SWIA202163721

- Difficulty date: October 25, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE AT FS280 AND AT RBL9 O/B OF FLOOR BEAM, ANGLE CRACKED.      (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED ANGLE ON FLOOR SUPPORT STRUCTURE AT FS280 AND AT RBL9 O/B OF FLOOR BEAM IAW CRJ 200 SRMM 51-42-21, 51-40-11, 51-25-00,  REF BOMBARDIER REO 601R-53-11-171 REV D DATED 13-FEB-07 FOR FASTENER CALLOUT, AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE REF ATTACHED 337 AND CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
